# SDR 2003FA0000975

- Difficulty date: September 25, 2003
- Submitted: September 25, 2003
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C805975
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLE CABLES FREEZING BETWEEN 6000 AND 8000 HOURS.  FWD P/NC80597-5 AND AFT P/N7-42346-1
